MAUDE Adverse Event Report: ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VERITY ADX XL VDR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5456
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for the implant procedure, interrogation of the device was not possible.The event was resolved by replacing and implanting a new device.The patient was in stable condition.
 
Additional Manufacturer Narrative
The field complaint of unable to interrogate with the device was not confirmed.The device was received in normal working conditions with battery voltage above eri.Analysis performed, including thermal, mechanical testing, indicated that the device exhibited normal characteristics with no anomalies.Longevity assessment was performed and device was at normal range of operation with appropriate remaining longevity.

Brand Name
VERITY ADX XL VDR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14364971
Report Number2017865-2022-09922
Device Sequence Number1982610
Product Code DXY
UDI-Device Identifier05414734006910
UDI-Public05414734006910
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number5456
Device Catalogue Number5456
Device Lot NumberP000142760
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer08/16/2022
09/07/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date08/16/2022
09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown